MathSciNet Relay Station
MathSciNet bibliographic data
MR1023341 (91c:11058) 11P81 (05A17)
Agarwal, A. K. Antihook differences and some partition identities. Proc. Amer. Math. Soc. 110 (1990), no. 4, 1137–1142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement